# SDR REXA2016082101629

- Difficulty date: August 21, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION OF JOB 81519411/190, CO 15194116.  SERVICE DOOR LOWER SILL ANGLE CORRODED BETWEEN FS 310 AND FS 349.  REPAIRED SERVICE DOOR LOWER SILL ANGLE BETWEEN FS 310 AND FS 349 BY REMOVING AND REINSTALLING SCUFF PLATE IAW AMM 53-21-23-000-801-A01 AND AMM 53-21-23-400-801-A01.  REMOVED AND REINSTALLED NEW SERVICEABLE LOWER MOUNT ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  REMOVED AND REINSTALLED NEW SERVICEABLE OTBD STRIKER ANGLE IAW SRM 51-42-06-001-001-A01 AND SRM 51-40-11-001-001-A01.  REMOVED CORRODED WEBS 4 EA PN:SH670-32040 3 & 4, 4 EA ANGLES SH670-31982-1 IAW SRM 51-42-06-001-001-A01 AND SRM 51-40-11-001-001-A01.  REMOVED AND REINSTALLED SAME SERVICEABLE SERVICE DOOR FITTINGS IAW SRM 51-41-02-001-001-A01.  PAINT AND DINITROL IAW SRM 51-21-16-001-001-A01 AND 51-21-11-001-001-A01.
